# SDR QXEA2013082701309

- Difficulty date: August 27, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 6,264 hours, 6,528 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Receptacle
- Part number: AC16707
- Condition: Overheated
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR COMING FROM AFT GALLEY. PERFORMED CHEKLIST. FOUND COFFEE WARMER SOCKETS 1 & 2 DISCOLORED, LOOSE AND PITTED.  REPLACED BOTH COFFEE WARMER RECEPTICALS IAW CMM 25-32-82 PG 3003 (4) (A-E) & 3006 (23-28) AND 25-32-82 PG 7003 (51) (B-F) & 7013 M (8-13) AND MCN 625656-01.  CW AND OPS CHECK OF GALLERY CONTROL PANEL IAW AMM 25-34-00-710-801.  NO ELECTTICAL ODOR NOTED IN AFT GALLEY.
